# SDR ALG2005F00066

- Difficulty date: August 21, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52280
- Engine: Allsn 250C30P
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: DO1521
- Condition: Defective
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE CHECK, THE LT ROTOR BRAKE CALIPER WAS FOUND TO BE DEFECTIVE.  THE FOLLOWING ITEMS WERE REMOVED AND REPLACED WITH SERVICEABLE COMPONENTS: ROTOR BRAKE DISK, BOLTS AND 2 ROTOR BRAKE CALIPERS.  IAW MM.  (K)
